Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Stopped depo shot, irregular bleeding, advised provera pills, heard about side effects. Advice?

So I quit goin for my depo shot in march was only on it for three about end of april I started bleeding very irregularly nd for about three weeks each month.and now I started bleeding on june thirtieth up and until todi am still bleeding I slowd down to a brownish color quit for two days then started fw the hheavyer bright red o.b. wants me to take provera pills but I ve heard a lot of bad thngs bout them how people hemmorage on them!!!!was jus woondering if u might have sum advice...........
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
provera which contains medroxyprogesterone will usually help in stopping irregular bleeding, after stopping of bleeding you can go for contraceptive pills or mini pills for regularization of periods according to your doctor's advice,
though provera is having some side effects like nausea, vomitings etc, as you are having heavy bleeding here benefits over weigh the risks.
thank you.

Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor